# SDR 99ZZZX4665

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28JH
- Make and model: Bell 205A-1
- Aircraft serial: 30006
- Engine: Lyc T5313B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING OPERATION, PILOT EXPERIENCED AN ENGINE CHIP.  OIL SYSTEM PRELIMINARY INVESTIGATION SUGGESTED NR 2 BEARING FAILURE
